# SDR QXEA200500836

- Difficulty date: May 2, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 8,081 hours, 6,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Air Distribution
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEG - UPON INITIATING DESCENT, AIRCRAFT BEGINS TO SMELL OF GYM SOCKS.  MAINTENANCE REMOVED AND CLEANED LEFTHAND FLOOR MIXER SUPPLY DUCT IAW 21-23-27.  REINSTALLED DUCT, PERFORMED OPS AND LEAK CHECK IAW 21-20-00, NO LEAKS NOTED.  RAN AIRCRAFT BLEED AIR FOR SEVERAL MINUTES, NO UNUSUAL ODOR NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
